# SDR SWAA060028

- Difficulty date: January 3, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 48,951 hours, 43,656 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: BACC2A6B04792EG
- Condition: Frayed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, ACFT REQUIRED 5 TO 6 UNITS LEFT AILERON DOWN TO HOLD WINGS LEVEL.  FOUND RT WING AILERON BUSS CABLE NR ABSA-4 FRAYED.  REMOVED AND REPLACED CABLE PER MM.
